Tri-Buffered Aspirin
Compares to Bufferin®
 

Each tablet contains:
325mg Aspirin buffered with Magnesium Carbonate, Magnesium Oxide and Calcium Carbonate. 
Pain Zapper


Each tablet contains:
Aspirin 162mg; Acetaminophen 110mg; Salicylamide 152mg; Caffeine 32.4mg 
Extra Strength Non-Aspirin 
Compares to Extra Strength Tylenol®
 

Each tablet contains:
Acetaminophen 500mg. 
Ibuprofen
Compares to Advil® 


Each tablet contains:
Ibuprofen 200mg. 
Cold Relief 


Each tablet contains:
Acetaminophen 325mg; Guaifenesin 200mg; Phenylephrine HCl 5mg; Dextromethorphan HBR 15mg
Sinus Decongestant


Each tablet contains:
Phenylephrine HCl 5mg
Diphen
Compares to Benadryl® 


Each tablet contains:
Diphenhydramine HCl 25mg 
Antacid 
Compares to TUMS ® 


Each tablet contains:
Calcium Carbonate 420mg 
Sore Throat Relief 
Compares to Cepacol®


Each tablet contains:
Benzocaine 10mg; Cetylpyridinium Chloride 0.5mg
Cherry Cough Drops 
Compares to Halls®
 

Each tablet contains:
Menthol 7.6mg 
Non - Prescription Tablets